# SDR SWAA2023012694229

- Difficulty date: January 22, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N8718Q
- Make and model: Boeing 737-8
- Aircraft serial: 42546
- Aircraft time: 9,134 hours, 3,923 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Broken
- Location: Ground Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER ACCESS DOOR LATCH SPRING BROKEN DEFERRED FLIGHT AND GROUND CREW INTERPHONE & EXTERNAL POWER DUE TO GROUND POWER ACCESS DOOR LATCH SPRING BROKEN. MEL FOR FLIGHT AND GROUND CREW INTERPHONE & EXTERNAL POWER CAN BE CLEAR ONCE DOOR LATCH IS REPLACED.<[01] OK TO CONTINUE PER MX-NOTE AUTH #114093;[02] REMOVED AND REPLACED GROUND POWER DOOR PER MM 52-49-02
